# SDR DALA2018101906179

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0787455) CRACK INDICATION ON FRAME 16 IN OPEN INBOARD LOWER HOLE AT DOOR STOP FITTING NR 7 RIGHT HAND SIDE AT FORWARD GALLEY AREA . REPLACED INTERCOSTAL FITTING NR 7 IAW SRM 51-72-11 AND DWG D53112300.
